Securely Order and Affordably Fill your Prescriptions Online, VIPPS Accredited & Licensed in all 50 States, Thousands of Medications Below Your Co-Pay or Deductible, No Insurance? No Problem! We Fill Cash Prescriptions learn more

Browse Products from A to Z:
Due to hazardous weather conditions locally, we are operating with less staff than normal. If you are unable to reach us by phone for any reason, please try contacting us via Live Chat on our website, or by email at Support@HealthWarehouse.com. We are incredibly sorry for any inconvenience this may cause. Our pharmacy will continue normal operations and all orders should still ship within our 1-3 business day processing time.

Excedrin Extra Strength Caplet 100ct***PRODUCT DISCONTINUED BY OUR SUPPLIER *** ONLY 1 LEFT IN STOCK***

Download Mail In Order Form

Product ID: A016675

Price : Select Quantity Below

In Stock
- Select Quantity -
Quantity :
$7.95
Select
Add To My Cart

Product Summary

Pain Reliever

Uses

Temporarily relieves minor aches and pains due to: headache, muscular aches.

Directions

Do not use more than directed (see overdose warning). Adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.

Warnings

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. Do not use: with any other products containing acetaminophen. Taking more than directed may cause liver damage. Stop use and ask a doctor if: new symptoms occur; symptoms do not get better or worsen; painful area is red or swollen; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Active Ingredients

Per Caplet: Acetaminophen 500 mg; Caffeine 65 mg

Inactive Ingredients

Benzoic Acid; Carnauba Wax; Corn Starch; Croscarmellose Sodium; D&C Red #27 Lake, D&C Yellow #10 Lake; FD&C Blue #1 Lake; FD&C Red #40; Hypromellose; Magnesium Stearate; Methylparaben*; Microcrystalline Cellulose; Mineral Oil; Polysorbate 20; Povidone; Propylene Glycol; Propylparaben*; Simethicone Emulsion; Sorbitan Monolaurate; Stearic Acid; Titanium Dioxide; *May Contain These Ingredients "

Compare Prices

Ratings And Reviews

There are currently no reviews for this product. Be the first to review this product

Happy Customers
  • Mary Kaye B.  West Palm Beach, FL.

    “Thank you for your prompt delivery. Received my meds today. No gaps in coverage. I am impressed with your service.”

  • Daniel F. 

    “Submitted my first order by mail and on the second day received confirmation of my order. Excellent service.”

  • Harold C.  Mount Vernon, .

    “I am very pleased with the service and prices!”

  • More Happy Customers

1-800-748-7001

1-888-870-2808

VIPPS
HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. Licensed to sell prescriptions in all 50 states and the District of Columbia, HealthWarehouse.com has become America’s Trusted Online Pharmacy for more than 7 years. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.